MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE 2

ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE 2
Model Number 25002112E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Contracture (4528)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2022 due to their stem extension loosening and a flexion contracture.The following eleos implants were revised: tibial hinge component, tibial poly spacer, resurfacing femur, resurfacing femur axial pin, and stem extension.No additional information regarding this event has been provided.
 
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: 3013450937-2022-00112, 3013450937-2022-00113, 3013450937-2022-00114,and 3013450937-2022-00115.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the adverse event could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR AXIAL PIN, SIZE 2
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13675203
Report Number3013450937-2022-00116
Device Sequence Number5466152
Product Code KRO
UDI-Device IdentifierB27825002112E0
UDI-PublicB27825002112E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002112E
Device Catalogue Number25002112E
Device Lot Number17016691824031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001208E, ELEOS TIBIAL POLY SPACER.; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT.; P/N 25002201E, ELEOS TIBIAL BASEPLATE.; P/N 2500L002E, ELEOS RESURFACING FEMUR.; P/N KSC01465E, ELEOS CEMENTED STEM EXTENSION.; P/N KSC12100E, ELEOS CEMENTED STEM EXTENSION.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale